• Title of article

    On the Hausdorff dimension of Cantor-like sets with overlaps

  • Author/Authors

    J?zef Myjak، نويسنده , , Tomasz Szarek، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2003
  • Pages
    5
  • From page
    329
  • To page
    333
  • Abstract
    We give a lower estimate of the Hausdorff dimension for Cantor-like sets which are obtained by an overlapping Moran-like construction.
  • Journal title
    Chaos, Solitons and Fractals
  • Serial Year
    2003
  • Journal title
    Chaos, Solitons and Fractals
  • Record number

    900458